MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Paralysis (1997); Ischemia Stroke (4418); Embolism/Embolus (4438)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced an ischemic stroke.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.During the procedure, plaque was identified within the stent.The physician elected to post dilate the area with plaque and completed the procedure.Post tcar procedure, the patient passed the neurological check but experienced an embolic stroke five hours later.Imaging revealed that the patient had frontal emboli and a small atheroma area located within the stent, but the stent was widely patent.Additional information provided indicated that the patient was not dual antiplatelet therapy (dapt) complaint as aspirin was not administered.However, based on the p2y12 inhibitor test results, the patient was responsive.The patient symptoms resolved completely within 48 hours of the tcar procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated fields: h6 - evaluation method codes; evaluation conclusion codes.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23694935
Report Number2124215-2025-85716
Device Sequence Number15734265
Product Code NIM
UDI-Device Identifier00811311021291
UDI-Public(01)00811311021291(17)280331(10)18442900
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018442900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/27/2026
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale
Patient RaceWhite